# SDR USAA951301

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK, STA 616, LT FRAME INBOARD CHORD, FIRST FASTENER ABOVE CENTER WING SKIN.  INSTALLED FILLER AND ANGLE, WEIGHT CHANGE LESS THAN 1 POUND.  REPAIRED PER EA 40391.  (X)
